PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Successive substitution one-leg hybrid P-stable LMM for initial value problems in Second Order Ordinary Differential Equations.

M N Ikhile, MV Ayo, MV Ayo

Abstract




This paper derives P-stable successive substitution one-leg hybrid linear multistep methods for the numerical solution of second order initial value problems in ordinary differential equations without explicit first order derivative. The methods are demonstrated by a numerical example also considered by Fatunla, et al (1997) [8], Fatunla (1985) [7], Cash (1981) [4] and Lambert and Watson (1976) [17].

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 269-278



http://dx.doi.org/10.4314/jonamp.v9i1.40056
AJOL African Journals Online